Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 07 > No. 4

 
   

SLOWING LIGHT CONTROL FOR A SOLITON-PAIR

PP: 1505-1509
Author(s)
N. Boutabba, H. Eleuch,
Abstract
We investigate the propagation of a soliton-pair in 3-level atomic system out of resonance. We present an explicit analytical expression of the soliton-pair shape. We show that the speed of the soliton-pair can be controlled. Furthermore, we derive a condition for completely stopping the light.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved